Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

132 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have post inflammatory hyperpigmentation. Not cured by hydroquinone 4% solution. Suggest medicine

Answered by
Dr.
Dr. Sudarshan

Dermatologist

Practicing since :2005

Answered : 1391 Questions

default
Posted on Wed, 26 Dec 2012 in Pigmentation Problems
Question: hi i post inflammatory hyperpigmentation and i have used hydroquinone 4% solution and it didnt work for me. What is the best medication for that. It is between my inner thights ang vagina area
doctor
Answered by Dr. Sudarshan 33 minutes later
Hi XXXXXXX,

Thanks for writing in.

Post inflammatory hyperpigmentation is difficult to treat entity.It can take a long time to clear.
4% hydroquinone can work in such cases.How long have u used the solution?

You can use kligmans formula containing steroid ,tretinoin and hydroquinone works much better than HQ alone.It is available as over the counter preparation.
Also only steroid cream like betamethasone or mometasone can help in lightening the skin.
Also some clinic based procedures like chemical peeling,microdermabrasion, Laser can help to lighten the pigmented skin.

Hope this helps.
I will be available for any follow up.

Regards
DrSud
MD
Dermatology.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Sudarshan 34 minutes later
Thank you Dr Sud.

Actually Im in St. XXXXXXX and has had these all the life. I hope that I can get to put on my bathing suit after I have treated my skin
Thanks again
XXXXXXX
doctor
Answered by Dr. Sudarshan 12 minutes later
Hi again,
You can use any of the options mentioned above for three months.Your pigmentation will certainly get lightened and you can use bathing suit again.

if you are satisfied with the answer please accept it and rate it at the end.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,   ,  
Medical Procedures ,  

Recent questions on  Hydroquinone

doctor1 MD

after an insect bite on face ther is a line of black/brown dark mark on my face and its not fading , the mark is still there , i can t use hydroquinone because it causes skin side effect to me , is there any other way to diminish that black mark,, its on my cheek

doctor1 MD

hi, my name is swapnil i was using MELLACARE which contain hydroquinone and mometasone,and a good sunscreen lotion too. It has shown good results but when i stopped the treatment it leaves uneven skin tone in my face and very dark patches near nose and mouth area.these dark patches are very embarrassing,and now i am very scared of any kind of skin treatment.I have a very oily skin.please suggest me what i can do to make it look better.plzz help.

doctor1 MD

iam using melacare fore since 1 year for hyper pigmentation. if it stopped for 1 day also my face becoming dark. can i continue this one only or else any permanent solution is their. pls suggest

doctor1 MD

Some area of my face skin has black patches. I used to not have it before. The remaining face skin is soft smooth and young. Please help in removing black patches and getting soft smooth and young skin. Please let me know of any cream that I can...

doctor1 MD

Hi Doc,Since using 4% hydroquinone,I have burnt my skin and this had resulted in a black scar/patches.Although, this scar has healed, the dark patches from the burns remain.It has been a year now but the dark scars remain and are quite visible (It makes me look old). I am using Demelan for a week now.Can you help me lighten the scar as it has seriously effected my confidence at work Regards,Jose

doctor1 MD

Dear Sir, Melacare r Melacare plus .which cream is better,? Because I m already using Melacare cream face skin is getting white but my lips are getting black while using that I m aavoided to use near eyes and mouth and while in cold season skin...

doctor1 MD

My dermatologist has prescribed a formula to treat hyperpigmentation on my chin area only to be applied at night in winter - 4 months in a year. It contains hydroquinone, retin A, elocon and ascorbic acid. Is this safe to use and would there be any side effects if I stop using this formula?